# SDR USAA061208

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 17,030 hours, 17,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION 55" FROM RT OUTBD FWD END SEAT TRACK.  INSTALLED 2 SPLICES IN SEAT TRACK PER SRM 53-00-15; CORROSION TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1" BY 3" AND 1" BY 1".
